# SDR 2006UALA01314

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 21,233 hours, 7,733 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE DAMAGE IN NOSE AREA AFT OF THE E/E DOOR FROM RAMP TRACTOR.  HIT ANTENNA AND EXTERNAL POWER DOOR.  INSTALLED DOUBLER PER SRM 53-00-11 FIG205.  INTERIM REPAIR & MAY BE UPGRADED WITH SUPPLEMENTAL INSPECTIONS FOLLOWING DAMAGE TOLERANCE ANALYSIS. ACCOMPLISHED INSPECTION OF THE INTERIM REPAIR FWD OF THE EXTERNAL POWER DOOR PER MF 3319, FOUND OK.  DAMAGE TOLERANCE ASSE MENT REVIEWED WITH AIRBUS.  RAS 038132-010-2005 ISSUE "A", PERMITED TEMPORARY REPAIR (UNTIL HMV) WHEN HI-LOKS ON REPAIR WHERE REPLACED WITH HL111VF6. THIS IS PER DTA  04-260.  REPLACED FASTENERS PER EVA -60439
